EconPapers    
Economics at your fingertips  
 

A Theory of Money and Financial Institutions. Part 30 (revised). The Optimal Bankruptcy Rule in a Trading Economy Using Fiat Money

Martin Shubik and Charles Wilson

No 424R, Cowles Foundation Discussion Papers from Cowles Foundation for Research in Economics, Yale University

Pages: 40 pages
Date: 1976
Note: CFP 465.
References: View references in EconPapers View complete reference list from CitEc
Citations:

Published in Zeitschrift fur Nationalokonomie (1977), 37(3-4): 337-354

Downloads: (external link)
https://cowles.yale.edu/sites/default/files/files/pub/d04/d0424-r.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 404 Not Found

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cwl:cwldpp:424r

Ordering information: This working paper can be ordered from
Cowles Foundation, Yale University, Box 208281, New Haven, CT 06520-8281 USA
The price is None.

Access Statistics for this paper

More papers in Cowles Foundation Discussion Papers from Cowles Foundation for Research in Economics, Yale University Yale University, Box 208281, New Haven, CT 06520-8281 USA. Contact information at EDIRC.
Bibliographic data for series maintained by Brittany Ladd ().

 
Page updated 2025-03-30
Handle: RePEc:cwl:cwldpp:424r